# SDR ASAA2015022710799

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 5,334 hours, 1,766 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN STATES THAT NO SATCOM APPEARS ON MCDU PAGE.  ACFT GROUNDED.  PERFORMED TEST IAW MM TAK 23-15-00-730-801.  TESTED NORMAL.  OK FOR SERVICE.
